Comment on: A lower bound solution to the collapse of...

Comment on: A lower bound solution to the collapse of uniform rectangular grids on simple supports: M. Grigorian, Int. J. mech. Sci.13, 755 (1971)

Marek Kwieciński
How much do you like this book?
What’s the quality of the file?
Download the book for quality assessment
What’s the quality of the downloaded files?
Volume:
14
Year:
1972
Language:
english
Pages:
2
DOI:
10.1016/0020-7403(72)90104-x
File:
PDF, 117 KB
english, 1972
Conversion to is in progress
Conversion to is failed